MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ EXK¿ DNA-3; CLINICAL SAMPLE CONCENTRATOR

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ EXK¿ DNA-3; CLINICAL SAMPLE CONCENTRATOR
Model Number 442821
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while testing with bd max¿ exk¿ dna-3 false positive results were obtained.Multiple attempts have been made to obtain additional information, the customer has not responded.The following information was provided by the initial reporter: consistent positive results with each test on this lot#.
 
Additional Manufacturer Narrative
H6: investigation summary : the complaint investigation for positive results (discrepant result) when using bd max exk dna-3 kit (ref # (b)(4) from lot 1103395 was performed by the review of manufacturing records and verification of complaints history.Review of the manufacturing records of the bd max exk dna-3 kit indicated that the lot was manufactured according to specifications and met performance requirements.Aside from the information available in the complaint text, at the time the investigation was conducted, despite several requests made to receive information, no data was available from the customer.Based on the investigation and available information, bd was unable to determine the cause of the customer issue.There is no indication of an increase in complaints for discrepant results for the bd max exk dna-3 usa kit lot 1103395.Bd cannot confirm the complaint based on the investigation that was performed.
 
Event or Problem Description

Brand Name
BD MAX¿ EXK¿ DNA-3
Common Device Name
CLINICAL SAMPLE CONCENTRATOR
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12822087
Report Number3007420875-2021-00062
Device Sequence Number14893162
Product Code JJH
UDI-Device Identifier00382904428211
UDI-Public00382904428211
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/17/2022
Device Model Number442821
Device Catalogue Number442821
Device Lot Number1103395
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer12/23/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown